Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 4, Pages 193-199
http://dx.doi.org/10.1155/S0161171202013066

Aspects of complete uniform spreads in frames

Department of Mathematics, University of the North, Private Bag X1106, Sovenga 0727, South Africa

Received 1 May 2001; Revised 16 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hlengani James Siweya, “Aspects of complete uniform spreads in frames,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 4, pp. 193-199, 2002. https://doi.org/10.1155/S0161171202013066.